MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 0233050087
Medical Device Problem Codes Optical Problem (3001); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product will not be coming in-house for evaluation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: light disappeared probable root cause: qc: light transmission inspection qc: resistance inspection design: parallel reed switch circuit, qc: pressure leakage test design: distal end monocoil; proximal handle grip design: puravis gof85 optical fibers qc: functional inspection for magnet.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that light disappeared about two hours into the procedure.Procedure completed using replacement.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description

Brand Name
PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24004363
Report Number0002936485-2026-00010
Device Sequence Number10184436
Product Code FCW
UDI-Device Identifier07613327161618
UDI-Public07613327161618
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0233050087
Device Lot Number21I5088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown